# SDR ABXA2011061557

- Difficulty date: June 15, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 55,168 hours, 44,840 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar Cap
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CAP OF FRONT SPAR LES 452 JUST INBOARD OF "T" DUCT.  CUT OUT CORRODED SECTIONS OF UPPER SPLICE PLATE AND REPAIRED IAW REA B657-593.
